MathSciNet Relay Station
MathSciNet bibliographic data
MR2189230 11F80
Khare, Chandrashekhar; Larsen, Michael; Ramakrishna, Ravi Transcendental $l$-adic Galois representations. Math. Res. Lett. 12 (2005), no. 5-6, 685–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement